Convergence rate of distributions of trimmed sums

Yongcheng Qi, Shihong Cheng

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The authors first derive the normal expansion of the joint density function of two order statistics from the uniform distribution and then, using the approximation, establish a way to estimate the normal convergence rate for trimmed sums. For applications, the convergence rates for the intermediately trimmed sums and heavily trimmed sums are found out.

Original languageEnglish (US)
Pages (from-to)349-364
Number of pages16
JournalChinese Annals of Mathematics. Series B
Volume17
Issue number3
StatePublished - Dec 1 1996

Keywords

  • Convergence rate
  • Normal approximation
  • Order statistics
  • Trimmed sum

Fingerprint Dive into the research topics of 'Convergence rate of distributions of trimmed sums'. Together they form a unique fingerprint.

Cite this